Artane Overdose

Treatment for an Artane Overdose

The treatment for an Artane overdose also may vary, and there is no known antidote. If the overdose was recent, a healthcare provider may "pump the stomach" or administer certain medications to induce vomiting or to absorb the medication from the digestive tract.
 
A medication (physostigmine) may be given to counteract the effects of Artane. Treatment may also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for an Artane overdose may include:
 
  • Ice baths or other methods to cool the body (in the case of high fever)
  • Placement in a dark room (since the eyes may be very sensitive to light)
  • Careful monitoring of the heart, blood pressure, and breathing
  • Fluids through an intravenous line (IV)
  • Other treatments based on complications that occur.
  •  
It is important that you seek medical attention immediately if you believe that you may have overdosed on Artane.
 
4 Reasons BPH Affects Your Libido

Artane Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.